# SDR 2001UALA01876

- Difficulty date: August 30, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Aircraft time: 54,659 hours, 41,252 cycles
- Engine: Pwa JT8D17
- Engine time: 46,106 hours, 34,714 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Part number: 208071
- Condition: Damaged
- Location: Nr 1 Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO THROTTLE CONTROL PROBLEM.  *S/D*  FOUND THE THROTTLE LINKAGE DISCONNECTED.  REINSTALLED THE LINKAGE AND TRIMMED THE FUEL CONTROL.
